# SDR IXXA0400096S

- Difficulty date: May 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT FUSELAGE FORWARD CENTER SECTION INTERIM REPAIR AROUND STA FS 356.00, L-25L.  REPAIR WAS ACCOMPLISHED.  REMOVED EXTERNAL CIRCULAR DOUBLER IAW DC8 SRM 51-1-20D PG 21.  FABRICATED NEW DOUBLER AND FINGER DOUBLER IAW DC8 SRM 53-2-1 FIG 7.  CLEANED, TREATED AND PRIMED AREA.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED DOUBLER AND FINGER DOUBLER WITH NEW FASTENERS IAW ALL APPLICABLE MANUALS.
